Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 451320, 10 pages
http://dx.doi.org/10.1155/2015/451320
Research Article

Approximating Iterations for Nonexpansive and Maximal Monotone Operators

1School of Mathematics & Information Technology, Nanjing Xiaozhuang University, Nanjing 211171, China
2Department of Mathematics, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
4School of Mathematics and Information Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 29 May 2014; Accepted 3 August 2014

Academic Editor: Poom Kumam

Copyright © 2015 Zhangsong Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhangsong Yao, Sun Young Cho, Shin Min Kang, and Li-Jun Zhu, “Approximating Iterations for Nonexpansive and Maximal Monotone Operators,” Abstract and Applied Analysis, vol. 2015, Article ID 451320, 10 pages, 2015. https://doi.org/10.1155/2015/451320.